On the theory of optimal control and filtering of linear stochastic discrete systems. One-parameter systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1112-1122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a1,
author = {S. A. Minyuk and A. P. Tynkovich},
title = {On the theory of optimal control and filtering of linear stochastic discrete systems. {One-parameter} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1112--1122},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a1/}
}
TY - JOUR AU - S. A. Minyuk AU - A. P. Tynkovich TI - On the theory of optimal control and filtering of linear stochastic discrete systems. One-parameter systems JO - Differencialʹnye uravneniâ PY - 1992 SP - 1112 EP - 1122 VL - 28 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_7_a1/ LA - ru ID - DE_1992_28_7_a1 ER -
%0 Journal Article %A S. A. Minyuk %A A. P. Tynkovich %T On the theory of optimal control and filtering of linear stochastic discrete systems. One-parameter systems %J Differencialʹnye uravneniâ %D 1992 %P 1112-1122 %V 28 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1992_28_7_a1/ %G ru %F DE_1992_28_7_a1
S. A. Minyuk; A. P. Tynkovich. On the theory of optimal control and filtering of linear stochastic discrete systems. One-parameter systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1112-1122. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a1/